# SDR GTIA2023031437039

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 13,803 hours, 6,781 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT/ SEAT SMELL DESCENDING THROUGH FL270 , NOT IN CLOUDS , ENGINES ABOVE IDLE PERFORMED FUM PROCEDURES AND TURNED OFF PACK 1 AND SHUT X BLEED SMELL FUMS WENT AWAY-PERFORMED INSPECTION OF THE AIRCONE SYS IAW AMM 21-52-00-06 AND RAN ENGINE 1 TO TEST FOR ODOR FUME IAW AMM 71-00-00 , NO ODOR NOTED . A/C OK FOR SVC
